Fertility / Infertility / IVF Community
Clomid Day 3 and period stopped.
About This Community:

This patient support community is for discussions relating to genetic testing, in-vitro fertilization (IVF), ovulation, pregnancy reduction post-IVF, relationship issues, and sperm count and quality.

If you are trying to conceive for less than one year, please visit our Pregnancy: Trying to Conceive (TTC) Community

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Clomid Day 3 and period stopped.

Taking clomid and on day 3 but period stopped. Would it be smart to stop clomid or keep going without the period?
Related Discussions
5 Comments Post a Comment
Blank
1453322_tn?1404004349
Keep taking the clomid is my suggestion. when i took clomid, it was from days 5-9 so my period was tapering off as usual. Sorry i couldn't be more help.
Blank
1434731_tn?1382725984
HI,

Sometimes AF doesnt last as long as we think it will. You started your cycle so you take the clomid on the cylce days your doctor recommended for you!  I take Clomid CD 5-9 also like Klr2650 and I finish my AF on like CD 6 or 7

This will be my second round of Clomid, I dont get AF on my own so i am on CD 43 because I have to time the possible ovulation for when my hubby is back in town.  I guess thats a good thing to be able to time it right and not miss a perfect time because he had to go out of town.

I take Provera to get AF.

Hope this helps you!

Lynniepooh
Blank
Avatar_f_tn
Ladies thanks for your support. I think i will take my chances and finish clomid even though it stopped. Its my first time on Clomid so i wasn't sure what to expect. Good Luck to you.
Blank
Avatar_f_tn
My period stopped on day 3 and I called my dr. He said to defiantly keep taking it. however I did o earlier than he thought but they had me go ahead and do the trigger shot and the iui. He seemed to think it made my percentages higher. Good luck to you!
Blank
Avatar_f_tn
.. thanks for the advise. So i did take it anyways. I did well with it initially i did not feel any side effects or anything. Until today. I've been going to the ladies room all day. I can take a sip of water and still go. But it was my last pill. so hopefully this will stop tomorrow. I did read that it was a side effect so i'm assuming it is nothing to worry about. Good luck to all of you.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Trying to Conceive Answerers
1756475_tn?1330542313
Blank
RippedonScotch
961574_tn?1402509153
Blank
mhv
Lancaster, OH
Avatar_f_tn
Blank
mwinder
Avatar_f_tn
Blank
Bsmom09
134578_tn?1404951303
Blank
AnnieBrooke
OR
5837857_tn?1401994794
Blank
ariellesmithe
Washington, DC